# SDR SWAA2019022029840

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK (M1673) BATTERY INOP.  R&R BATTERY PACK IAW AMM.
